# SDR CALA9600724

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO DENTS IN NR 1 RT SLAT LEADING EDGE.  A REPAIR WAS INSTALLED IAW SRM 57-06, FIGURE 1 AND ECRA 5720-01170.
